# SDR AU970187

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 32194211
- Condition: Seized
- Location: Cabin Cooling Sy
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH AIR CONDITIONING PACK,  SINGLE PACK OPERATION MARGINAL - LH AIR CONDITIONING SYSTEM FAULTY DUE TO 35 DEGREE CONTROL VALVE PNO321942-1-1 BEING SEIZED IN CLOSED POSITION WITH SHAFT SHEARED AND LH TEMPERATURE CONTROL VALVE PNO 398116-1-1 HAVING LIMITED MOVEMENT
